Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Lake Charles, LA

April 27, 201512 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 7:20 AM CDT for 12 parishes in Louisiana. It was in force for 40 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 7:20 AM CDT (12:20 UTC)
Expired
Apr 27, 2015, 8:00 AM CDT
In force
40 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vermilion Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 39 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:27 AM CDTTSTM WND DMGKinder, LATREES DOWN
Apr 27, 7:33 AM CDTTSTM WND DMG5 Nnw Ville Platte, LAPOWER POLES DOWN
Apr 27, 7:47 AM CDTTSTM WND DMG4 Sw Cheneyville, LAPOWER LINES DOWN
Apr 27, 7:47 AM CDTTSTM WND DMG5 Nnw Ville Platte, LAPOWER POLES DOWN
Apr 27, 7:50 AM CDTTSTM WND DMGMamou, LATREES AND POWER LINES DOWN THROUGHOUT THE PARISH.
Apr 27, 7:52 AM CDTTSTM WND DMGMamou, LATREES AND POWER LINES DOWN THROUGHOUT THE PARISH.
Apr 27, 7:55 AM CDTTSTM WND GST 492 Nnw Jennings, LAAWOS STATION JENNINGS AP /3R7/
Apr 27, 8:03 AM CDTTSTM WND DMGCrowley, LASEVERAL TREES REPORTED DOWN IN THE CROWLEY AREA.
Apr 27, 8:05 AM CDTTSTM WND DMGRayne, LASPOTTER REPORTS TREE DOWN ON ABBEVILLE HWY.
Apr 27, 8:06 AM CDTTSTM WND GST 64Crowley, LAREPORT FROM LSU AG CENTER CROWLEY.
Apr 27, 8:08 AM CDTTSTM WND GST 492 Ene Lawtell, LAMESONET STATION 2 ENE LAWTELL /D3734/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:01 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WUUS54 KLCH 271220
SVRLCH
LAC001-003-009-011-019-023-039-053-079-097-113-115-271300-
/O.NEW.KLCH.SV.W.0033.150427T1220Z-150427T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHEASTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
  JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHWESTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHEASTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
  EASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
  RAPIDES PARISH IN CENTRAL LOUISIANA...
  CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  EVANGELINE PARISH IN CENTRAL LOUISIANA...
  WESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
  ALLEN PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 800 AM CDT

* AT 719 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HUTTON TO NEAR ELIZABETH TO NEAR LAKE CHARLES
  REGIONAL AIRPORT...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE CHARLES...ALEXANDRIA...OPELOUSAS...PINEVILLE...CROWLEY...
  EUNICE...JENNINGS...RAYNE...OAKDALE...VILLE PLATTE...MARKSVILLE...
  CHURCH POINT...BUNKIE...MAMOU...WELSH...IOWA...LAKE ARTHUR...
  KINDER...BASILE AND OBERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 3150 9268 3140 9270 3139 9266 3147 9222
      3100 9188 2995 9239 2990 9324 3002 9327
      3005 9333 2990 9334 2989 9342 3093 9284
      3135 9315 3135 9295 3152 9272
TIME...MOT...LOC 1219Z 265DEG 49KT 3130 9301 3094 9274 3013 9318 

$$

TINGLER
1 follow-up statement
405 
WWUS54 KLCH 271239
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
739 AM CDT MON APR 27 2015

LAC011-271247-
/O.CAN.KLCH.SV.W.0033.000000T0000Z-150427T1300Z/
BEAUREGARD LA-
739 AM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEAUREGARD PARISH
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3150 9268 3140 9270 3139 9266 3147 9222
      3100 9188 2995 9239 2990 9324 3002 9327
      3009 9322 3020 9309 3096 9269 3127 9296
      3135 9295 3152 9272
TIME...MOT...LOC 1237Z 265DEG 49KT 3132 9273 3096 9247 3015 9291 

$$

LAC001-003-009-019-023-039-053-079-097-113-115-271300-
/O.CON.KLCH.SV.W.0033.000000T0000Z-150427T1300Z/
CALCASIEU LA-CAMERON LA-JEFFERSON DAVIS LA-VERMILION LA-VERNON LA-
RAPIDES LA-ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-ACADIA LA-
ALLEN LA-
739 AM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHEASTERN CALCASIEU...NORTHEASTERN CAMERON...JEFFERSON
DAVIS...NORTHWESTERN VERMILION...NORTHEASTERN VERNON...RAPIDES...
CENTRAL ST. LANDRY...EVANGELINE...WESTERN AVOYELLES...ACADIA AND
EASTERN ALLEN PARISHES...

AT 737 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARDNER TO 6 MILES NORTHWEST OF TURKEY CREEK TO
NEAR HAYES...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...OPELOUSAS...PINEVILLE...CROWLEY...EUNICE...JENNINGS...
RAYNE...OAKDALE...VILLE PLATTE...MARKSVILLE...CHURCH POINT...
BUNKIE...MAMOU...WELSH...IOWA...LAKE ARTHUR...KINDER...BASILE...
OBERLIN AND IOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... 
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 3150 9268 3140 9270 3139 9266 3147 9222
      3100 9188 2995 9239 2990 9324 3002 9327
      3009 9322 3020 9309 3096 9269 3127 9296
      3135 9295 3152 9272
TIME...MOT...LOC 1237Z 265DEG 49KT 3132 9273 3096 9247 3015 9291 

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:00 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 27, 7:00 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 AM CDT MON APR 27 2015

.DISCUSSION...
FOR THE 12Z TAF PACKAGE.

&&

.AVIATION...
MAIN CONCERN WAS TIMING CONVECTIVE COMPLEX CURRENTLY ROLLING
THROUGH THE AREA THIS MORNING. VFR TO PREVAIL IN THE WAKE OF THESE
THUNDERSTORMS. ANOTHER ROUND POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT...BUT WILL LET SUBSEQUENT FCSTS IRON THAT OUT.

13

&&

.PREV DISCUSSION... /ISSUED 449 AM CDT MON APR 27 2015/

DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.

QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.

UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.

DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.

13

MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  60  66  50 /  80  90  30  10
LCH  80  66  72  53 /  80  60  20  10
LFT  80  67  73  53 /  80  70  20  10
BPT  80  66  72  52 /  90  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 6 PM CDT THIS
     EVENING FOR GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Special weather statement, Apr 27, 6:25 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
625 AM CDT MON APR 27 2015

LAZ041-073-TXZ201-215-216-271215-
CALCASIEU LA-WEST CAMERON LA-ORANGE TX-JEFFERSON TX-HARDIN TX-
625 AM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALCASIEU AND
NORTHWESTERN CAMERON PARISHES...ORANGE...NORTHEASTERN JEFFERSON AND
SOUTHEASTERN HARDIN COUNTIES UNTIL 715 AM CDT...

AT 625 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MAURICEVILLE TO NEAR LA
BELLE...AND MOVING EAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LAKE CHARLES...PORT ARTHUR...ORANGE...NEDERLAND...
GROVES...PORT NECHES...VIDOR...BRIDGE CITY...WEST ORANGE...VINTON...
SABINE NATIONAL WILDLIFE...CENTRAL GARDENS...ROSE CITY...CARLYSS...
ORANGEFIELD...LA BELLE...PORT ACRES...SOUTHEAST TEXAS REGIONAL
AIRPORT AND FANNETT.

LAT...LON 3016 9419 3019 9322 3005 9329 3005 9333
      2995 9334 2989 9337 2987 9378 2997 9376
      2999 9379 2999 9380 3000 9379 2998 9382
      2999 9386 2997 9384 2987 9392 2985 9430
TIME...MOT...LOC 1125Z 259DEG 53KT 3021 9387 2992 9412

TINGLER
Local storm report, Apr 27, 6:31 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     TSTM WND DMG     EVANS                   30.99N 93.50W
04/27/2015                   VERNON             LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREES DOWN.

&&

MOGGED
Local storm report, Apr 27, 6:47 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND GST     VINTON                  30.20N 93.58W
04/27/2015  E60 MPH          CALCASIEU          LA   LAW ENFORCEMENT

            REPORTED BY VINTON POLICE CHIEF.

&&

MOGGED
Local storm report, Apr 27, 6:48 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     HAIL             BEAUMONT                30.09N 94.14W
04/27/2015  M1.00 INCH       JEFFERSON          TX   PUBLIC

&&

MOGGED
Local storm report, Apr 27, 6:54 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     THICKET                 30.40N 94.63W
04/27/2015                   HARDIN             TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS NUMEROUS TREES DOWN COUNTY WIDE.

&&

MOGGED
Local storm report, Apr 27, 6:57 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     JASPER                  30.92N 94.00W
04/27/2015                   JASPER             TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS NUMEROUS TREES DOWN ON POWERLINES
            AND CARS COUNTY WIDE.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:15 AM CDTTornado WarningLCHBeauregard15 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHVernon43 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron45 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.